# SDR CA021031003

- Difficulty date: September 24, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Aerosp AS 355F1
- Aircraft time: 2,326 hours
- Engine: Allsn 250C20F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Worn
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT IN CRUISE FLIGHT. PILOT NOTICED NG FLUCTUATION BETWEEN ENGINES, FOLLOWED BY ENGINE AT NR 2 CHIP LIGHT AND AN UNUSUAL NOISE & HOWL. PILOT SHUTDOWN NR 2 ENGINE AND MADE UNSCHEDULED LANDING AT NEARBY AIRPORT. NR 2 ENGINE COMPRESSOR SAGS FOUND WORN 2 1/2 BEARING IN GEARBOX. ALSO ENGINE COMPRESSOR SAGS FOUND WORN. NO PREVIOUS CHIP LITES REPORTED AND SYSTEM CHECKED OK. AT PREVIOUS 100 HOUR INSPECTION (TIME SINCE INSPECTION 55 HOURS APPROXIMATELY).
